MATHEMATICA BOHEMICA, Vol. 131, No. 2, pp. 167-188 (2006)

A Riemann approach to random variation

Patrick Muldowney

P. Muldowney, Magee College, University of Ulster, Derry, N. Ireland, e-mail:

Abstract: This essay outlines a generalized Riemann approach to the analysis of random variation and illustrates it by a construction of Brownian motion in a new and simple manner.

Keywords: Henstock integral, probability, Brownian motion

Classification (MSC2000): 28A20, 60A99, 60G05

Full text of the article:

[Previous Article] [Next Article] [Contents of this Number] [Journals Homepage]
© 2006–2010 FIZ Karlsruhe / Zentralblatt MATH for the EMIS Electronic Edition